Project 112: P. Cárdenas, J. Xavier, O. S. Tendal, C. Schander, H. T. Rapp. 2007. Redescription and resurrection of Pachymatisma normani (Demospongiae: Geodiidae), with remarks on the genus Pachymatisma. Journal of the Marine Biological Association of the United Kingdom. 87 (6):1511-1525.

Morphobank media number

Taxonomic name
Pachymatisma normani Sollas, 1888

Pachymatisma normani Sollas, 1888 (UiB/PC184)

Media loaded by
Paco Cardenas

Media notes
10 cm long; 4 cm thick; preserved in ethanol

Media loaded on
April 13 2007 at 7:05:46

This media record has been viewed 1129 times